# SDR FDEA202008031759

- Difficulty date: August 3, 2020
- Submitted: August 3, 2020
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 89,879 hours, 21,552 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77621
- Condition: Corroded
- Location: Bs 1661-1681
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO COMPARTMENT - STATION 1661 TO STATION 1681 , LONGERON 52 FOUND CORRODED.  CORRODED AREA  AT CENTER CARGO COMPARTMENT STATION 1661 TO STATION 1681 LONGERON 52 FOUND OUT OF LIMITS, PER SRM 53-00-05-2R FIGURE 203.  REPAIR 1 AND REPAIRED, PER EA 1-5310-T0356267.    REPAIR CLASSIFIED MAJOR, PER GMM 6-2-100.
